# SDR SWAA2022040175211

- Difficulty date: November 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 27,629 hours, 16,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFFPLATE P/N 146A8341-7 IS CRACKED / AFT CARGO DOOR AFT CORNER SCUFF PLATE P/N 146A8341-7 REPAIRED ON BACKSHOP W/O 40149-1600-0001. INSTALLED ON CUSTOMER CARD J753-140-00-02Y.
